# SDR SWAA2018051521934

- Difficulty date: May 10, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 2,214 hours, 991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT SIGN LOOSE.  SECURED THE SIGN IAW AMM.
